# SDR USAA970167

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Membrane
- Condition: Cracked
- Location: Bs 589
- Part time: 7,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND CRACK IN CUSP MEMBRANE AT RT SIDE STA 589.  REPLACED MEMBRANE WITH MANUFACTURED ONE PER EA 46691.  (X)
